# SDR CA980928035

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tube
- Part number: 1148200305
- Condition: Chafed
- Location: Nw Steering
- Part time: 5,356 hours
- Component: 1148200303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, THE TUBE (P/N 114-820030-3) WAS FOUND CHAFED BY THE BOOT (P/N 50-820125) THAT IS HELD TIGHT ON THE TUBE BY A TIE WRAP.  PART TC:  6,383.
